# SDR UALA2012052102864

- Difficulty date: May 20, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,253 hours, 12,283 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cap
- Condition: Missing
- Location: Windsheild Wire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS WINDSHIELD MISSING LOWER HIGH VOLTAGE CAP, SECURED CAP.
